Alert archive / Louisiana / Flash Flood Warnings in 2014

Flash Flood Warning 23, NWS Lake Charles, LA

August 19, 2014Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at Aug 19, 2014, 2:33 PM CDT for Calcasieu Parish, Louisiana. It was in force for 117 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2014, 2:33 PM CDT (19:33 UTC)
Expired
Aug 19, 2014, 4:30 PM CDT
In force
117 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 10 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 2:36 PM CDTFLASH FLOODLake Charles, LASTREET FLOODING 2 FEET DEEP NEAR ST LOUIS HIGH SCHOOL.
Aug 19, 2:42 PM CDTFLASH FLOODLake Charles, LAMIC REPORTS STREET FLOODING ON ENTERPRISE BLVD.
Aug 19, 4:15 PM CDTFLASH FLOOD4 S Lake Charles, LAAPPROXIMATELY 2 FEET OF WATER OVER ROAD AT ENTRANCE TO HIGHLAND MEADOWS SUBDIVISION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.6 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2936 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WGUS54 KLCH 191933
FFWLCH
LAC019-192130-
/O.NEW.KLCH.FF.W.0023.140819T1933Z-140819T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
233 PM CDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...LAKE CHARLES REGIONAL AIRPORT...
  WESTLAKE...LAKE CHARLES...IOWA...

* UNTIL 430 PM CDT

* AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THE LIKELIHOOD OF FLASH FLOODING FROM A SLOW MOVING THUNDERSTORM
  OVER THE WARNED AREA. 1 TO 2 INCHES OF RAIN HAS FALLEN IN THE PAST
  HOUR AND ADDITIONAL RAINFALL IS LIKELY. REPORTS OF STREET FLOODING
  IN THE USUAL FLOOD PRONE AREAS OF LAKE CHARLES ARE BEING RECEIVED
  AT THE OFFICE.
  
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE CHARLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3005 9331 3030 9331 3029 9303 3026 9303
      3026 9300 3008 9299

$$

RUA
1 follow-up statement
104 
WGUS74 KLCH 192024
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
324 PM CDT TUE AUG 19 2014

LAC019-192130-
/O.CON.KLCH.FF.W.0023.000000T0000Z-140819T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALCASIEU LA-
324 PM CDT TUE AUG 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHEASTERN CALCASIEU PARISH...

AT 313 PM CDT...THE NATIONAL WEATHER SERVICE RADAR INDICATED THE
HEAVIEST RAINFALL HAS MOVED OUT OF THE CITY OF LAKE CHARLES WITH 
HEAVIEST RAINFALL PRODUCING FLASH FLOODING SOUTH OF THE CITY FROM
POINTS AROUND THE LAKE CHARLES REGIONAL AIRPORT TO HOLMWOOD. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE CHARLES
AND IOWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA. THE LAKE CHARLES REGIONAL AIRPORT RECIEVED ALMOST 1.50 
INCHES OF RAINFALL IN AN HOUR PERIOD BETWEEN 2 PM AND 3 PM. STREET 
FLOODING HAS BEEN REPORTED ON NUMEROUS ROADWAYS IN THE CITY OF LAKE 
CHARLES...AND WILL CONTINUE DESPITE THE HEAVY RAINFALL ENDING...AS 
IT WILL TAKE SOME TIME FOR THE WATERS TO RECEDE. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3005 9331 3030 9331 3029 9303 3026 9303
      3026 9300 3008 9299

$$

RUA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 12:28 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Aug 19, 12:28 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1228 PM CDT TUE AUG 19 2014

.DISCUSSION...
FOR THE 19/18Z TAF ISSUANCE.

&&

.AVIATION...
HIT OR MISS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
THROUGH THE AFTERNOON...THE RESULT OF DAYTIME HEATING COMBINING
WITH THE GULF MOISTURE. WILL PLACE A PREVAILING VCTS AT ALL TAF
SITES TO ACCOUNT FOR THIS. IFR VISIBILITIES/MVFR CEILINGS/AND
WIND GUSTS TO 30 KNOTS WILL BE POSSIBLE IF A STORM ADVANCES OVER A
TAF SITES. STORM MOTION TODAY LOOKS TO BE TO THE NORTHEAST AROUND
10 KNOTS.

ANY CONVECTION THAT DEVELOPS WILL DISSIPATE WITH THE LOSS OF
DAYTIME HEATING AFTER 20/00Z. SOME PATCHY FOG WILL BE
POSSIBLE...ESPECIALLY IF ANY TAF SITE RECEIVES SIGNIFICANT
RAINFALL...WITH MVFR VISIBILITIES OVERNIGHT AND AROUND SUNRISE.
SOME MVFR VISIBILITIES WILL ALSO BE POSSIBLE AT KLCH OVERNIGHT AND
AROUND DAYBREAK...AS SMOKE FROM MARSH FIRE IN CAMERON PARISH
SETTLES AND MIXES INTO THE FOG/HAZE.

RUA

&&

.PREV DISCUSSION... /ISSUED 1109 AM CDT TUE AUG 19 2014/

UPDATE...CONVECTIVE TEMPERATURES HAVE BEEN REACHED. BEGINNING TO SEE
SOME SHOWER AND THUNDERSTORM DEVELOPMENT ALONG SEA BREEZE/ZONE OF LOW
LEVEL CONVERGENCE. ACTIVITY WILL ADVANCE NORTHWARD AS THE DAY
PROGRESSES. MINOR TWEAKS TO PREVIOUS FORECAST HAVE BEEN MADE WITH
UPDATE ALREADY OUT.

MARCOTTE

PREV DISCUSSION... /ISSUED 411 AM CDT TUE AUG 19 2014/

DISCUSSION...
AGAIN A MUGGY START TO THE DAY WITH WARM TEMPERATURES AND HIGH
DEW-POINT READINGS. SHORTWAVE IS NOTED IN THE UPPER AIR ANALYSIS
CURRENTLY MOVING EAST ACROSS CENTRAL TEXAS AND OKLAHOMA.

MAIN FORECAST CHALLENGE TODAY IS THE POPS. MOST GUIDANCE GIVES THE
AREA SOME SCATTERED POPS TODAY WITH THE EXCEPTION OF THE NAM. WITH
THE RECENT UPGRADE TO THE NAM...DO NOT YET HAVE A FEEL ON THE
PERFORMANCE OVER THE REGION. THE REMAINDER OF THE GUIDANCE
INDICATES SEA-BREEZE BECOMES ACTIVE...ESPECIALLY OVER SOUTHWEST LA
AND SOUTHEAST TX. THEN AS ACTIVITY LIFTS NORTH OUTFLOW BOUNDARIES
COMPLICATE CONVECTIVE MODEL TRENDS. SO GIVEN THE TRENDS THE PAST
FEW DAYS PW'S ABOUT 110% OF NORMAL AND LEANING HEAVY ON CONVECTIVE
ALLOWING GUIDANCE DID INCREASE THE POPS TODAY ACROSS EAST TEXAS
AND WEST LOUISIANA WITH LESS CHANCE ACROSS CENTRAL LOUISIANA.

PRETTY MUCH LEFT THE REMAINDER OF THE FORECAST AS IS WITH MINOR
TWEAKS. SOME INDICATIONS THAT POPS COULD BE HIGHER THAN CURRENTLY
ADVERTISED ACROSS PORTIONS OF THE REGION WEDNESDAY AND THURSDAY AS
BUILDING RIDGE IS NOT QUITE STRONG ENOUGH TO CAP ACTIVITY IN THE
WARM HUMID AFTERNOONS.

BY FRIDAY RIDGE BECOMES FULLY DEVELOPED OVER THE AREA AND STRONG
ENOUGH TO SUPPRESS CONVECTIVE ACTIVITY AND CONTINUE WITH LESS THAN
20 POPS FRIDAY AND SATURDAY AND MOST OF THE AREA SUNDAY.

FRIDAY AND SATURDAY STILL HAS THE POTENTIAL TO BE THE WARMEST
PERIOD SO FAR THIS YEAR...ESPECIALLY ACROSS INLAND COUNTIES AND
PARISHES. WITH THE WARMING CONDITIONS OVER LAND...IT DOES APPEAR
THAT THE DIFFERENTIAL IN HEAT OVER LAND VERSUS WATER WILL PRODUCE
A STOUT SEA-BREEZE THAT WILL CAUSE THE MARINE LAYER TO MOVE
FARTHER INLAND.

WITH THE BUILDING HEAT AND HIGH DEW-POINTS THE NEXT FEW DAYS...HEAT
INDEX VALUES WILL BE GETTING CLOSE TO ADVISORY CRITERIA. AT THIS
TIME MOST LIKELY DAY THAT MAY NEED AN ADVISORY ACROSS PORTIONS OF
THE AREA IS THURSDAY. THEN DEW-POINTS ARE FORECAST TO BACK OFF AS
THE COLUMN BECOMES A LITTLE MORE DRY UNDERNEATH RIDGE FRIDAY AND SATURDAY.

MARINE...
SURFACE HIGH PRESSURE CENTERED OVER THE EASTERN GULF OF MEXICO
WILL CONTINUE TO RIDGE WESTWARD ACROSS THE GULF AND INTO THE
COASTAL WATERS THROUGH THE WEEK. SOUTHERLY FLOW AROUND THE HIGH
WILL PREVAIL. WINDS SPEEDS WILL BE MAINLY LIGHT DURING THE DAYTIME
AND INCREASE SOME AT NIGHT TO MODERATE LEVELS WITH THE NOCTURNAL
JET. A FEW SHOWERS AND THUNDERSTORMS WILL ALSO BE IN THE FORECAST
THROUGH MID WEEK. THE STORMS WILL PRODUCE OCCASIONAL CLOUD TO
WATER LIGHTNING AND BRIEF LOCALLY HIGHER WINDS AND SEAS.

BY THE END OF THE WEEK...THE SURFACE HIGH WILL BECOME MORE
CENTERED NEAR THE FORECAST AREA AND OVER THE WEST CENTRAL GULF.
LIGHT AND VARIABLE WINDS WITH LOW SEAS WILL BE THE RESULT.
ALSO...AN UPPER LEVEL RIDGE WILL BUILD ACROSS...AND THIS SHOULD
LIMIT ANY SHOWER ACTIVITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  93  78  93  78  94 /  30  10  30  10  20
KBPT  93  78  93  78  94 /  30  10  20  10  20
KAEX  95  75  95  75  96 /  20  20  20  10  20
KLFT  92  77  93  77  94 /  20  10  30  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 19, 4:21 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
421 AM CDT TUE AUG 19 2014

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-200930-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
421 AM CDT TUE AUG 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY...MAINLY OVER EAST TEXAS AND WESTERN LOUISIANA. A PERIOD OF HEAVY
RAIN, OCCASIONAL LIGHTNING, AND GUSTY WINDS MAY OCCUR IN THE
STRONGEST THUNDERSTORMS. ALSO HEAT INDEX VALUES WILL BE GETTING UP
TO AROUND 106 IN MANY LOCATIONS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FOR
WEDNESDAY AND THURSDAY.

HIGH PRESSURE WILL BUILD THROUGH THE MID AND UPPER LEVELS BY THE
END OF THE WEEK WHICH WILL INCREASE TEMPERATURES ACROSS THE
REGION. THIS WILL CAUSE APPARENT TEMPERATURES TO CLIMB INTO THE
105 TO 110 RANGE ACROSS THE AREA...ESPECIALLY WEDNESDAY AND
THURSDAY. THERE IS THE POTENTIAL THAT A HEAT ADVISORY MAY BE
NEEDED ONE OR BOTH OF THOSE DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, Aug 19, 12:48 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1248 PM CDT TUE AUG 19 2014

LAZ030-031-041-042-191845-
BEAUREGARD LA-ALLEN LA-CALCASIEU LA-JEFFERSON DAVIS LA-
1248 PM CDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...ALLEN...CALCASIEU
AND JEFFERSON DAVIS PARISHES UNTIL 145 PM CDT...

AT 1246 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 3 MILES NORTHWEST OF GILLIS...MOVING
NORTHEAST AT 10 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...GILLIS...RAGLEY AND TOPSY.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3059 9321 3044 9305 3032 9326 3045 9335

RUA
Special weather statement, Aug 19, 1:25 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
125 PM CDT TUE AUG 19 2014

TXZ201-215-216-261-262-191930-
HARDIN TX-JEFFERSON TX-ORANGE TX-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-
125 PM CDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...NEWTON...JEFFERSON...
ORANGE AND JASPER COUNTIES UNTIL 230 PM CDT...

AT 122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF VIDOR...MOVING NORTHEAST AT
15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...PINE
FOREST...MAURICEVILLE...GIST...DEWEYVILLE...DEVILS POCKET AND WRIGHTS
SETTLEMENT.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3051 9384 3040 9374 3039 9375 3036 9375
      3034 9377 3034 9375 3033 9375 3030 9373
      3004 9409 3016 9417

RUA
Special weather statement, Aug 19, 1:36 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
136 PM CDT TUE AUG 19 2014

LAZ031-191930-
ALLEN LA-
136 PM CDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR ALLEN PARISH UNTIL 230 PM CDT...

AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF LEBLANC...MOVING NORTHEAST
AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LEBLANC...
HARMONY...KINDER...MITTIE AND OBERLIN.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3079 9279 3051 9263 3048 9272 3049 9277
      3047 9278 3043 9292 3044 9302 3057 9311
      3060 9307 3060 9298 3066 9298

RUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 12:48 PM CDTSpecial Weather StatementLCHBeauregard57 min
Aug 19, 1:36 PM CDTSpecial Weather StatementLCHAllen54 min
Aug 19, 2:20 PM CDTAreal Flood AdvisoryLCHCalcasieu115 min

Nearby

Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.